Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jomotion

Freaking Out On Retin A

Recommended Posts

Okay, this is my second post (first was in 2009) so this basically is my first post.

So I have been on retin a micro .04 over the summer. I used it every other day for awhile, then switched to every night. Around the end of October I switched to .1 gel.

Everything was going great up until now. I'm having a pretty serious breakout right now;

My first in months. I'm just wondering, why is this happening? I thought I was tolerating the .1 well, and it was doing an amazing job, but lately my skin has been more irritable.

Should I just back off to every other night with the .1? I'm afraid I'm starting to revert back to how my skin was before retin a. Suggestions please? I really hope this is just a fluke...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×